# SDR ASAA2013070295448

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 9,951 hours, 2,961 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 4361
- Condition: Failed
- Location: Nr 1 Precooler
- Part time: 54,999 hours, 22,767 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PRECOOLER VALVE FAILED HEALTH CHECK.  ACFT GROUNDED.  REPLACED NR 1 ENG PRECOOLER CONTROL VALVE IAW MM 36-12-02-400-801.  LEAK AND OPS CHECKED GOOD.
